MAUDE Adverse Event Report: DEPUY SPINE INC VIPER PRIME CFXFN XTB 7X50MM S; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

DEPUY SPINE INC VIPER PRIME CFXFN XTB 7X50MM S; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 186770450S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient underwent posterior fusion (l1-5) for burst fracture on (b)(6) 2025.For the case of burst fracture for l3, primefs screws were used for l1-5 and vbs for l3.The surgery was completed successfully without any surgical delay.X-rays showed that the rods on both sides were firmly fixed without protruding into the l5 screw.However, because the rod was installed from the caudal side, it was discovered that the thin part of the rod to grasp the rod was fixed to the l5 screw.It was thought that the set screw was not capturing the rod in only a little less than half of the l5 screw head.Since the torque had been applied, the surgeon decided to finish the surgery without re-installing them.During surgery, after fastening the rod, the surgeon confirmed using an image that the rod was properly protruding from the caudal (l5) screw.However, it was speculated that the surgeon removed the rod holder before final tightening and then performed the final tightening, which caused the rod to become displaced.The surgery was completed successfully without any surgical delay.Patient was stable.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFXFN XTB 7X50MM S
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key22064375
Report Number1526439-2025-00636
Device Sequence Number7634467
Product Code NKB
UDI-Device Identifier10705034530260
UDI-Public(01)10705034530260
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186770450S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/01/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown